Expectations for Kratom Withdrawal Symptoms

42
Expectations for Kratom Withdrawal Symptoms

A Southeast Asian herb known for its pain-killing effects and mood-boosting benefits, several people often use kratom as an alternative medication. 

After adding this medicinal herb to your list of daily supplements, you have decided to stop using it for quite some time. Seeing the other substances with opioid-like effects, you start to wonder whether you will experience similar withdrawal symptoms or not. 

This article will look at how to deal with kratom withdrawal symptoms and avoid them. 

Read on to learn more.

What is Kratom, and What Does It Do?

A tropical evergreen plant related to the family of coffee plants, kratom is a plant-based substance with active alkaloid components that can significantly impact the brain and body of a human being. 

For several decades, people have already incorporated kratom leaves into their traditional medicine conventions and techniques. 

Although it is commonly sold in powder or capsules, kratom comes in other forms, such as processed leaves that can be brewed into tea, liquid extract, and even incense. 

When taken at a lower dosage, kratom can cause a sudden burst of energy level that can help an individual get through their day. 

On the other hand, taking kratom at a much higher dose can generate euphoric and sedative effects and may even result in a psychedelic state similar to that of opioids. 

People who are suffering from symptoms of opioid withdrawal tend to switch to kratom to help them relieve their pain and discomfort. 

Some people promote kratom as an anxiolytic and antidepressant because of its two main primary components or active alkaloids known as mitragynine and 7-α-hydroxy mitragynine with the receptors of the brain cause this antidepressant-like effect.

Will You Be Getting Withdrawal Symptoms After Stopping Kratom Intake?

A kratom user who regularly uses kratom at the wrong dosage may cause addiction and dependence on the plant-based substance. Thus, one may say that the withdrawal symptoms of kratom depend on the dosage of the person. 

Like other medicinal and herbal supplements, each person’s body chemistry is not fixated and may vary depending on weight, height, etc. The proper dosage for me may still be considered a low dosage for you, or maybe it is already an overdose. 

In a general sense, kratom users who have not done proper observation and research regarding the use of kratom may be more susceptible to experiencing kratom dependence and, later on, withdrawal symptoms. 

Low to moderate dosage kratom users have testified to not undergoing the withdrawal process and have not experienced a single sign of kratom withdrawal.

What Are the Symptoms of Kratom Withdrawal?

When your body becomes dependent on this plant-based substance due to the wrong dosage taken, your body will automatically go through the withdrawal stage or phase once you pause or even permanently stop consuming the medicinal herb. 

Addiction is followed by a withdrawal phase, which may begin within hours of the last dose. Too much sweat, watery eyes, runny nose, stomach ache, nausea, and vomiting are all frequent withdrawal symptoms from kratom. Also prevalent are muscular weakness and tremors, and restlessness.

As opposed to its usual effects of helping a person calm and go to sleep, withdrawing from the wrong dosage of kratom may lead to having trouble sleeping or insomnia. In sporadic cases, people have also experienced mild hallucinations. 

Contrary to other withdrawal symptoms that last for weeks, months, and even years, the mentioned symptoms reach their highest point within one to two days after the last dosage. 

Afterward, the intensity of these symptoms begins to decline and eventually subside.

Should You Be Worried About The Kratom Withdrawal Symptoms?

As seen above, the withdrawal symptoms of kratom are not as extreme as the other substances. However, one should still take note of the possible risks and threats brought by the withdrawal of kratom. 

Although cases of mild hallucinations are sporadic, there is still a low chance of having this as a symptom, which could be a potentially harmful and hazardous situation, especially if the environment is out of your control. 

Nausea and vomiting withdrawal symptoms may lead to extreme dehydration and pain in the stomach. 

In addition, people may experience severe depression, anxiety, stress, and overall emotional instability after withdrawing from kratom use. 

How Do You Relieve Symptoms of Withdrawal From Kratom?

Kratom withdrawal symptoms such as nausea, too much sweating, vomiting, etc., all lead to the possibility of experiencing dehydration. 

Hence, it is recommended that a person must stay hydrated and drink lots of fluids to replenish the water and electrolyte your body just lost. 

To relieve muscle aches, diarrhea, and other discomforts, you may take over-the-counter medicines or pain relievers, such as ibuprofen. 

Apart from this, you may also use a warm compress or ice packs to soothe aches in the muscles temporarily. Consider talking to a family or friend that you consider your emotional support to help relieve depression, anxiety, and stress symptoms. 

Find distraction whenever you need to take or crave kratom to divert your attention from one thing to another. More importantly, seek professional help. 

Among the ways of handling kratom withdrawal symptoms, getting help from a professional may be the safest way available to help you overcome your substance withdrawal. 

How Do You Relieve Symptoms of Withdrawal From Kratom?

Getting Assistance

Many individuals feel that extra support from those who have gone through the same thing may be helpful while trying to quit kratom.

Online or face-to-face support groups may be found based on your desire. Both the anonymity of avoiding face-to-face contact and a more personal connection with other individuals may be found online. It’s all up to you.

Conclusion

Not every kratom user goes through the withdrawal stage alone. Everything still comes down to the fact that you should take the proper dosage and do your research for your benefit. 

Although the withdrawal symptoms of kratom may appear mild and temperate, one should still not overlook that a comprehensive analysis and study should be done before taking kratom. Aside from this, observing what dosage your body feels the most suited or fitted also plays an important role. 

If you’re having trouble finding enough information on kratom, we’re here to help. Contact us at Oasis Kratom today so we can get started.

LEAVE A REPLY

Please enter your comment!
Please enter your name here